skin-hair-icon
Skin problem
Hello.. I hv lots of etching and rashes on innerside of thies ..last month i hd treatment o Frm derma.they give me terbimac crm and terbinid , livoz -5 tabs fr 1 month. I used these medicines bt i dnt get rid frm this.instead of reducing lots  iching than erlr &nw due to more iching some wound created. Sugest plz..
210 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Deepa Kanchankoti
Dermatologist 17 yrs exp Mumbai
Skin related issues like this would require examination and proper diagnosis. Please consult a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.